REAL

On the angle sum of lines

Fodor, Ferenc and Vígh, Viktor and Zarnócz, Tamás (2016) On the angle sum of lines. ARCHIV DER MATHEMATIK, 106 (1). pp. 91-100. ISSN 0003-889X

[img] Text
egyenesekszogeirevised.pdf
Restricted to Repository staff only until 1 October 2035.

Download (396kB) | Request a copy
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 01 Oct 2017 21:37
Last Modified: 01 Oct 2017 21:37
URI: http://real.mtak.hu/id/eprint/64736

Actions (login required)

Edit Item Edit Item